# SDR IPXA2017071619327

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 9,257 hours, 3,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, DAMAGE ON MAIN DECK CARGO FLOOR PANEL AT BS 402, RBL 77.5 TO RBL 88.5.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
